Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The two conformal invariants of fifth order


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 44 (1938), 25-31
MSC: Primary 53A30
DOI: https://doi.org/10.1090/S0002-9947-1938-1501959-9
MathSciNet review: 1501959
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A30

Retrieve articles in all journals with MSC: 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501959-9
Article copyright: © Copyright 1938 American Mathematical Society